# SDR 07FDEA02110

- Difficulty date: June 12, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, CAC COMPARTMENT AT STA 6-100, LONGERON 40L FOUND LONGERON WITH   FREEZE PLUG INSTALLED.  [06-19-07]  REPAIR CARRIED OUT AT FUSELAGE - CAC COMPARTMENT AT STA 6-100, LONGERON 40L AS   PER SRM 53  -10-00 FIGURE 2 VOLUME I.
